zbMATH — the first resource for mathematics

Solutions d’un système d’équations analytiques réelles et applications. (French) Zbl 0338.13025

13J05 Power series rings
32B05 Analytic algebras and generalizations, preparation theorems
26E10 \(C^\infty\)-functions, quasi-analytic functions
Full Text: DOI Numdam EuDML
[1] M. ARTIN, On the solutions of analytic equations, Invent. Math., 5 (1968), 277-291. · Zbl 0172.05301
[2] J.C. TOUGERON, Idéaux de fonctions différentiables, Ann. Inst. Fourier, 18 (1968), 177-240. · Zbl 0188.45102
[3] J.C. TOUGERON, Idéaux de fonctions différentiables, Ergebnisse Der Mathematik, Band 71 (1972). · Zbl 0251.58001
[4] H. WHITNEY, Local properties of analytic varieties, Notes de Princeton. · Zbl 0129.39402
[5] H. HIRONAKA, Analytic equivalence of singularities, Notes de l’Université de Göttingen (1965). · Zbl 0147.20502
[6] J.C. TOUGERON, G-stabilité des germes d’applications différentiables, Séminaire d’Analyse de Rennes (1971).
[7] J.P. SERRE, Algèbre locale, multiplicité, Lecture notes in Mathematics, 11 (1965). · Zbl 0142.28603
[8] M. ARTIN, Algebraïc approximations of structures over complete local rings, Pub. IHES No 36 (1969). · Zbl 0181.48802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.